# SDR USAA2009043091031

- Difficulty date: April 28, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 64,975 hours, 44,295 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645262A
- Part serial: MA3979
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - NR 4 GROUND SPOILER PANEL DISBONDED ON UPPER FACE.  REPLACED NR 4 GROUND SPOILER PANEL IAW B737 AMM 27-62-12-4.
